# SDR UALA2012121207166

- Difficulty date: December 7, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 49,949 hours, 20,263 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 1L SLIDE PRESSURE GAUGE CANNOT BE SEEN THRU VIEWPORT.  ADJUSTED RAFT VIEW PORT, OPS NORMAL.
